# SDR USAA2009102292845

- Difficulty date: September 24, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK IN WEB ON FORWARD SIDE OF BS 178 PRESSURE BULKHEAD WL 239 BETWEEN LBL 5.7 TO LBL 17.  REPAIRED WEB ON FORWARD SIDE BS 178 PRESSURE BULKHEAD WL 239 BETWEEN LBL 5.7 TO LBL 17 IAW B737 SRM 53-10-08 REPAIR 9.
